×

Found 20,003 Documents (Results 1–100)

Conditions for local parameter identifiability for systems of differential equations with an infinite-dimensional parameter. (English. Russian original) Zbl 07830140

Vestn. St. Petersbg. Univ., Math. 56, No. 4, 549-558 (2023); translation from Vestn. St-Peterbg. Univ., Ser. I, Mat. Mekh. Astron. 10(68), No. 4, 749-761 (2023).
MSC:  93B30 93C15 93C20
PDFBibTeX XMLCite
Full Text: DOI

A novel identification scheme of an inverse source problem based on Hilbert reproducing kernels. (English) Zbl 07822837

Laghrib, Amine (ed.) et al., New trends of mathematical inverse problems and applications. ICNTAM 2022. Selected papers based on the presentations at the international conference, Béni Mellal, Morocco, May 19–21, 2022. Cham: Springer. Springer Proc. Math. Stat. 428, 157-175 (2023).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software